# SDR SWIA200819058

- Difficulty date: January 11, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 16,600 hours, 12,842 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"SMOKE TOILET" CAUTION MESSAGE APPEARED ON CLIMB-OUT, FLIGHT NR 3986.  REPLACED LAV SMOKE DETECTOR WITH A SERVICEABLE UNIT IAW M 26-16-00, PN: PV90-421R3, SN OFF: 07970.
